# SDR ASAA2015031311112

- Difficulty date: March 13, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 65,799 hours, 44,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 65469588
- Condition: Corroded
- Location: Bs 440-460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN RT SIDE FROM FS 440 TO FS 460 CUSP WEB CORRODED.  ACFT GROUNDED.  R & R CUSP WEB RT SIDE FROM FS 440 TO FS 460 IAW SRM 51-40-02.
